American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(78A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Mihai Bostan and Céline Caldini-Queiros. Finite Larmor radius approximation for collisional magnetic confinement. Part II: the Fokker-Planck-Landau equation. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Mihai Bostan and Céline Caldini-Queiros. Finite Larmor radius approximation for collisional magnetic confinement. Part I: The linear Boltzmann equation. Quart. Appl. Math. 72 (2014) 323-345.
Abstract, references, and article information
View Article: PDF

[3] A. Díaz-Cano and F. González-Gascón. Escape to infinity in the presence of magnetic fields. Quart. Appl. Math. 70 (2012) 45-51.
Abstract, references, and article information
View Article: PDF

[4] Seung-Yeal Ha and Se Eun Noh. Global existence and stability of mild solutions to the inelastic Boltzmann system for gas mixtures. Quart. Appl. Math. 68 (2010) 671-699. MR 2761510.
Abstract, references, and article information
View Article: PDF

[5] Frank Jochmann. Decay of the electromagnetic field in a Maxwell Bloch system. Quart. Appl. Math. 65 (2007) 99-112. MR 2313150.
Abstract, references, and article information
View Article: PDF

[6] L. D. Pustyl'nikov. Stable oscillating motions in a model of a charged-particle accelerator. Trans. Moscow Math. Soc. 65 (2004) 177-211. MR 2193440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1